MathSciNet Relay Station
MathSciNet bibliographic data
MR2761610 47H10 (47J25)
Kocourek, Pavel; Takahashi, Wataru; Yao, Jen-Chih Fixed point theorems and weak convergence theorems for generalized hybrid mappings in Hilbert spaces. Taiwanese J. Math. 14 (2010), no. 6, 2497–2511.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement